American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Siegfried Böcherer and Soumya Das. Linear independence of Poincar\'e series of exponential type via non-analytic methods. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information   
View Article: PDF

[3] Eberhard Freitag and Riccardo Salvati Manni. The modular variety of hyperelliptic curves of genus three. Trans. Amer. Math. Soc. 363 (2011) 281-312. MR 2719682.
Abstract, references, and article information   
View Article: PDF

[4] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Bump and David Ginzburg. Spin $\mathrm{L}$-functions on $GSp_8$ and $Gsp_{10}$. Trans. Amer. Math. Soc. 352 (2000) 875-899. MR 1473433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jae-Hyun Yang. Singular Jacobi forms . Trans. Amer. Math. Soc. 347 (1995) 2041-2049. MR 1290733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Brownstein and Ronnie Lee. Cohomology of the symplectic group ${\rm Sp}\sb 4({\bf Z})$. I. The odd torsion case . Trans. Amer. Math. Soc. 334 (1992) 575-596. MR 1055567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms . Trans. Amer. Math. Soc. 294 (1986) 635-645. MR 825727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min King Eie and Chung Yuan Lin. Fixed points and conjugacy classes of regular elliptic elements in ${\rm Sp}(3,{\bf Z})$ . Trans. Amer. Math. Soc. 289 (1985) 485-496. MR 784000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in ${\rm Sp}(n,\,{\bf Z})$ to the dimension formula . Trans. Amer. Math. Soc. 285 (1984) 403-410. MR 748846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1